Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 985797, 22 pages
http://dx.doi.org/10.1155/2011/985797
Research Article

The Existence of Cone Critical Point and Common Fixed Point with Applications

Department of Mathematics, National Kaohsiung Normal University, Kaohsiung 824, Taiwan

Received 6 May 2011; Accepted 15 August 2011

Academic Editor: Ya Ping Fang

Copyright © 2011 Wei-Shih Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Shih Du, “The Existence of Cone Critical Point and Common Fixed Point with Applications,” Journal of Applied Mathematics, vol. 2011, Article ID 985797, 22 pages, 2011. doi:10.1155/2011/985797